# SDR ASAA2019092830858

- Difficulty date: September 28, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N524AS
- Make and model: Boeing 737890
- Aircraft serial: 35195
- Aircraft time: 37,445 hours, 13,006 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Condition: Lack Of Lube
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR DIFFICULT TO CLOSE. GROUNDED - YES. LUBED GUIDE TRACKS ON R-1 DOOR, OPS CK NORMAL REF B737-800 AMM 12-20-00.
